Thyroid UK
87,654 members102,342 posts

recently diagnoseed hypo, on 100mcg levo, been suffering from pain in right kidney area since I've been on medication, could it be adrenal?

Does anyone who knows they have adrenal problems suffer from pain? it's a dull aching/tenderness, although not to touch. I am taking the occasional painkiller for it as it's distracting me from working. hurts just sitting or lying down, doesn't feel muscular or back, but it's only on my right side. Just wondered if it was a medication side effect or something I need to goback to the dr's about? I'm not due for another blood test until January.

3 Replies
oldestnewest

Hi mumofcrazy- If the pain is under your ribs on the right side it may be worth checking with your GP in case you have some gallstones.As regards adrenal problems I can't be of help .

I had gallstones diagnosed some years ago,but they don't intend to treat them unless they get worse. At the moment I occasionally get a twinge,but nothing continual.

Hope you get it sorted soon .

Reply

thanks, i think I will get checked by the dr.

Reply

Hi This can happen until thyroid treatment right as both Adrenal glands sit on top of kidneys, after the correct treatment,it should improve. Any thing else you would certainly have a lot more symptoms.

Best wishes,

Jackie

Reply

You may also like...